Disprin Original 300mg Soluble Tablets 24 Pack
View Product Information
We’re sorry we’re out of stock, but we can let you know as soon as this product becomes available again.
Enter your details below and we’ll email you once this item is back in stock.
Disprin contains aspirin 300mg in an easy to dissolve tablet format.
Suitable for adults and children aged 16 years and older
Take 1-2 tablets every 4 hours but do not excedd 12 tablets in 24 hours
- Keep out of reach and sight of children.
- Please read accompanying instructions carefully before using this product.
- Only use this product as intended, in the event of misuse, seek medical advice.
- Do not exceed the recommended dose.